TU Darmstadt / ULB / TUbiblio

Phase transitions in a nonequilibrium percolation model

Clar, Siegfried and Drossel, Barbara and Schenk, Klaus and Schwabl, Franz (1997):
Phase transitions in a nonequilibrium percolation model.
In: Physical Review E, p. 2467, 56, (3), ISSN 1063-651X,
[Online-Edition: http://dx.doi.org/10.1103/PhysRevE.56.2467],
[Article]

Item Type: Article
Erschienen: 1997
Creators: Clar, Siegfried and Drossel, Barbara and Schenk, Klaus and Schwabl, Franz
Title: Phase transitions in a nonequilibrium percolation model
Language: English
Journal or Publication Title: Physical Review E
Volume: 56
Number: 3
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
Date Deposited: 26 Oct 2010 08:29
Official URL: http://dx.doi.org/10.1103/PhysRevE.56.2467
Identification Number: doi:10.1103/PhysRevE.56.2467
Export:

Optionen (nur für Redakteure)

View Item View Item